# SDR COMA9610092

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sw
- Part number: MS252531
- Condition: Failed
- Location: Control Quadrant
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER SYSTEM DID NOT ARM DURING TAKEOFF.  REPLACED THE AUTOFEATHER ARM MICRO SWITCH IN THE POWER LEVER QUADRANT.
